# SDR MASA2015060212128

- Difficulty date: May 20, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 25,816 hours, 21,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LT SIDEWALL EMERGENCY EXIT LIGHT AT ROW 13A HAS BULB INOPERATIVE.  PLACED ON MEL 33-51-01-5,   R & R THE BULB IAW AMM 33-51-05.  OPS CHECKED GOOD IAW AMM 33-51-00.
